International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 1, Pages 7-15

On an application of almost increasing sequences

Hüseyın Bor

Department of Mathematics, Erciyes University, Kayseri 38039, Turkey

Received 3 May 2000; Revised 25 October 2000

Copyright © 2001 Hüseyın Bor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Using an almost increasing sequence, a result of Mazhar (1977) on |C,1|k summability factors has been generalized for |C,α;β|k and |N¯,pn;β|k summability factors under weaker conditions.